Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Servere joint ache?
Apr 25, 2011

I am experiencing joint ache, or soreness, and normally it's when I get up in the am and my feet and ankles hurt and then that goes away, but lately my whole body is aching, mostly joints....I am taking Insentress, Norvir, Truvada, Prezista, and also take Zyrtec, Pravastatin, and Flomax......along with Vitamins....So I am wondering if any of these things can cause that? I also have been diagnosed with Neuropathy...

Response from Dr. Frascino

Hi,

Unfortunately joint pain or generalized body aching is not something I can evaluate over the Internet. I would suggest you see your HIV specialist for a thorough evaluation (history, physical examination, review of laboratory tests, etc.).

Good luck.

Dr. Bob


Previous
Help me
Next
Fatigue and Foot pain

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement